# SDR A6WA201644357

- Difficulty date: September 23, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 38,595 hours, 36,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R3501163
- Condition: Corroded
- Location: Bs 559-321
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL HAS NUMEROUS BARE METAL AND CORROSION SPOTS ON TH TOP AND BOTTOM SIDES BETWEEN BS 559+112 AND 621.    REPLACED CARGO DOOR SILL IAW SRM 51-42-06, AND 51-42-21.
